MENU

You are here

Publications

Export 1509 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional. C. R. Acad. Sci. Paris Ser. I Math. 329 (1999), no. 3, 249-254 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1235
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional and free-discontinuity problems. Calc. Var. Partial Differential Equations 16 (2003) 299-333 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3051
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions. SISSA; 2011. Available from: http://hdl.handle.net/1963/4663
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Agrachev AA, Lerario A. Systems of Quadratic Inequalities. Proceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7072
Agrachev AA, Boscain U, Sigalotti M. A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801-822 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1869
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Agrachev AA, Barilari D, Rizzi L. The curvature: a variational approach. SISSA; 2013. Available from: http://hdl.handle.net/1963/7226
Agrachev AA, Zelenko I. On feedback classification of control-affine systems with one and two-dimensional inputs. SIAM J. Control Optim. 46 (2007) 1431-1460 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2186
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Agrachev AA, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Agrachev AA. On the Space of Symmetric Operators with Multiple Ground States. Functional Analysis and its Applications, Volume 45, Issue 4, December 2011, Pages 241-251 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/7069
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Agrachev AA, Gamkrelidze R. The geometry of Maximum Principle. Proceedings of the Steklov Institute of mathematics. vol. 273 (2011), page: 5-27 ; ISSN: 0081-5438 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6456
Agrachev AA, Boarotto F, Lerario A. Homotopically invisible singular curves. Calculus of Variations and Partial Differential Equations [Internet]. 2017 ;56:105. Available from: https://doi.org/10.1007/s00526-017-1203-z
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Agrachev AA, Chambrion T. An estimation of the controllability time for single-input systems on compact Lie Groups. ESAIM Control Optim. Calc. Var. 12 (2006) 409-441 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2135

Pages

Sign in